# SDR YENA2021033100196

- Difficulty date: March 27, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 53,957 hours, 19,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11507RP
- Condition: Failed
- Location: Pax Door
- Part time: 49,421 hours, 17,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING OPERATIONAL OF THE SLIDE RAFT, THE SLIDE RAFT TOUCH THE FUSELAGE ON DOOR 831 AS PER AMM 25-62-44-400-007-A PROCEDURE 4.B.12(B); (REF AEROMAN N/R 2021-115293) R & R ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 831 IAW AMM 25-62-44-000-012-A AND 25-62-44-400-007-A, PERFORMED OPERATIONAL TEST, TEST IS OK.
